# SDR ASOA201001743

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOORBEAM CAP IS CORRODED AROUND NUTPLATES AT FS 605.00.  BLENDED CORROSION ON FLOORBEAM & FOUND TO BE OUT OF LIMITS IAW SRM 53-61-43, 53-00-00 FIG 101.  REMOVED FLOORBEAM CAP IAW SRM 51-42-06, 51-42-21.  LOCATED AND DRILLED FLOORBEAM CAP IAW REO 601R-53-61-3778.   INSTALLED FLOORBEAM CAP  IAW CRJ REO'S 601R-53-61-3778 AND 601R-53-61-3889.
